# SDR IPXA2016111410617

- Difficulty date: October 18, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Part number: 491B1220000029
- Part serial: 029
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 1 ENGINE RT THRUST REVERSER LOWER BLOWOUT DOOR CHAFED.   REPAIRED THE DAMAGE IAW EA 011-7830-01-A6546 REV. IR AND EO MD11-7830-62438-A.
